American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Tamás Erdélyi and Paul Nevai. Lower bounds for derivatives of polynomials and Remez type inequalities. Trans. Amer. Math. Soc. 349 (1997) 4953-4972. MR 1407486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ahmed I. Zayed. Jacobi polynomials as generalized Faber polynomials . Trans. Amer. Math. Soc. 321 (1990) 363-378. MR 965745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. S. Chihara. Hamburger moment problems and orthogonal polynomials . Trans. Amer. Math. Soc. 315 (1989) 189-203. MR 986686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. S. Geronimo and W. Van Assche. Orthogonal polynomials on several intervals via a polynomial mapping . Trans. Amer. Math. Soc. 308 (1988) 559-581. MR 951620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael E. Hoffman and William Douglas Withers. Generalized Chebyshev polynomials associated with affine Weyl groups . Trans. Amer. Math. Soc. 308 (1988) 91-104. MR 946432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Iserles and S. P. Nørsett. On the theory of biorthogonal polynomials . Trans. Amer. Math. Soc. 306 (1988) 455-474. MR 933301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. G. Walter and A. I. Zayed. The continuous $(\alpha, \beta)$-Jacobi transform and its inverse when $\alpha+\beta+1$ is a positive integer . Trans. Amer. Math. Soc. 305 (1988) 653-664. MR 924774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mourad E. H. Ismail. On sieved orthogonal polynomials. III. Orthogonality on several intervals . Trans. Amer. Math. Soc. 294 (1986) 89-111. MR 819937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Waleed Al-Salam, W. R. Allaway and Richard Askey. Sieved ultraspherical polynomials . Trans. Amer. Math. Soc. 284 (1984) 39-55. MR 742411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles F. Dunkl. Orthogonal polynomials on the sphere with octahedral symmetry . Trans. Amer. Math. Soc. 282 (1984) 555-575. MR 732106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mizan Rahman. Reproducing kernels and bilinear sums for $q$-Racah and $q$-Wilson polynomials . Trans. Amer. Math. Soc. 273 (1982) 483-508. MR 667157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William C. Connett and Alan L. Schwartz. The Littlewood-Paley theory for Jacobi expansions . Trans. Amer. Math. Soc. 251 (1979) 219-234. MR 531976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. S. Moak, E. B. Saff and R. S. Varga. On the zeros of Jacobi polynomials $P\sb{n}\sp{(\alpha \sb{n},\beta \sb{n})}(x)$ . Trans. Amer. Math. Soc. 249 (1979) 159-162. MR 526315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. B. Saff and R. S. Varga. The sharpness of Lorentz's theorem on incomplete polynomials . Trans. Amer. Math. Soc. 249 (1979) 163-186. MR 526316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen C. Milne. A $q$-analog of restricted growth functions, Dobinski's equality, and Charlier polynomials . Trans. Amer. Math. Soc. 245 (1978) 89-118. MR 511401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Askey. Summability of Jacobi series . Trans. Amer. Math. Soc. 179 (1973) 71-84. MR 0315351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eileen L. Poiani. Mean Ces\`aro summability of Laguerre and Hermite series . Trans. Amer. Math. Soc. 173 (1972) 1-31. MR 0310537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1